- Communications Faculty of Sciences University Ankara Series A1 Mathematics and Statistics
- Volume:72 Issue:2
- Upper bounds for the blow up time for the Kirchhoff- type equation
Upper bounds for the blow up time for the Kirchhoff- type equation
Authors : Yavuz DİNÇ, Erhan PİŞKİN, Prof.dr.cemil TUNC
Pages : 352-362
Doi:10.31801/cfsuasmas.1146782
View : 36 | Download : 56
Publication Date : 2023-06-23
Article Type : Research Paper
Abstract :In this research, we take into account the Kirchhoff type equation with variable exponent. The Kirchhoff type equation is known as a kind of evolution equations,namely, PDEs, where t is an independent variable. This type problem can be extensively used in many mathematical models of various applied sciences such as flows of electrorheological fluids, thin liquid films, and so on. This research, we investigate the upper bound for blow up time under suitable conditions.Keywords : Blow up, Kirchhoff type equation, variable exponent